# SDR SWAA2025091110949

- Difficulty date: September 3, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N8557Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63582
- Aircraft time: 25,624 hours, 13,090 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST HANDLE NEEDS SECURED R2 DOOR ASSIST HANDLE NEEDS SECURED.   SECURED R2 DOOR ASSIST HANDLE IAW B737-800 AMM 52-41-31.
